ITEM METADATA RECORD
Title: On the jordan kernel of a universal enveloping algebra
Authors: Moons, Theo ×
Ooms, Ai #
Issue Date: Apr-1989
Publisher: Academic press inc jnl-comp subscriptions
Series Title: Journal of algebra vol:122 issue:1 pages:211-231
URI: 
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - PSI, Processing Speech and Images
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science